BibTeX record: journals/amc/LeiWW05

download as .bib file

@article{DBLP:journals/amc/LeiWW05,
  author    = {Tiangang Lei and
               Yimin Wei and
               Ching{-}Wah Woo},
  title     = {Condition numbers and structured perturbation of the W-weighted Drazin
               inverse},
  journal   = {Applied Mathematics and Computation},
  year      = {2005},
  volume    = {165},
  number    = {1},
  pages     = {185--194},
  url       = {http://dx.doi.org/10.1016/j.amc.2004.04.044},
  doi       = {10.1016/j.amc.2004.04.044},
  timestamp = {Sun, 21 Sep 2014 06:11:20 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amc/LeiWW05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}